MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,350P,PP01,EN,350-STR-US-10; AUTOMATIC EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE,350P,PP01,EN,350-STR-US-10; AUTOMATIC EXTERNAL DEFIBRILLATOR
Model Number SAM 350P
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 03/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The customer contacted heartsine to report their device stopped giving voice prompts while in use.Without voice prompts, a lay user would not receive the audible instructions on how to properly use the device on a patient.This issue is patient related and the patient survived the event.
 
Additional Manufacturer Narrative
Heartsine has requested return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.Heartsine requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.The customer provided heartsine with the available patient information.Patient fields in which information is not provided were intentionally left blank.
 
Additional Manufacturer Narrative
A clinical revie was performed and there was no device data present to make a determination.It cannot be determined if the device performed to specification.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Heartsine evaluated the device and could not duplicate the issue.No issue was found with the device.It was noted that the pad-pak used during the event was expired, but the investigation was unable to determine if this led to device suddenly powering off as no pad-pak was returned for the investigation.Cause of the reported issue was traced to the user, due to an incorrectly seated pad-pak which led to the user incidentally powering the device off when removing or applying the electrode pads during the event.The device was archived by heartsine and the customer received a replacement.
 
Event or Problem Description

Brand Name
PACKAGE,350P,PP01,EN,350-STR-US-10
Common Device Name
AUTOMATIC EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
Manufacturer (Section G)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI   BT3 9ED
Manufacturer Contact
brian blakeslee
207 airport road west
belfast BT3 9-ED
EI   BT3 9ED
4258674577
MDR Report Key21861676
Report Number3004123209-2025-00131
Device Sequence Number7841672
Product Code NSA
UDI-Device Identifier05060167120671
UDI-Public05060167120671
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSAM 350P
Device Catalogue Number350-STR-US-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer05/13/2025
08/06/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date06/06/2025
09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age59 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite